# SDR ERAA093706

- Difficulty date: October 1, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill Assy
- Part number: 412040123101
- Part serial: A678
- Condition: Worn
- Location: Transmission
- Part time: 4,959 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

QUILL ASSY HAS VERTICAL PLAY IN SHAFT. SPACER SET DAMAGED FROM APPARENT BEARING ROTATION IN LINER OF SLEEVE.  DISASSEMBLED, CLEANED AND VISUALLY INSPECTED ALL PARTS.  CHECKED SHIMMING AND REASSEMBLED, TORQUED AND SAFTIED IAW BHT 412-CR, 0 CHAPTER 63 INSTALLING NEW SPACER SET, REPAIRED A SLEEVE ASSY AND ALL NEW O RINGS  TSO 912-7.
